water retention problems since on HGH
Written by Howestrin5 on . Posted in
February 8, 2018 at 10:21 am #2658
Hello there everyone, I would really appreciate if you could help me with my question, this is a question addressed to more experienced HGH users so please, anyone who can help with it I would really appreciate your valuable insight. So, as much as you can see from my title, I am having water retention problems and they have started to appear since I’m running HGH. I have started to pin the HGH around 3 weeks ago or so and for the first week I have been pinning 2 iu and after that and since then I have been pinning a bit more: 3 iu per day, every day. The side effects for me started as soon as I have started with the hgh and I was getting such sides as both my hands and feet were puffy, I’ve been suffering from some slight headaches and lastly, obviously, I was having water retention problem as well. In addition to the hgh I must mention here that I have also been on the keto for the last 2 months now and so, I’ve been having low carb intake since then and because of this I have been losing around 2 to 3 pounds or so every week and it continued like that until the moment that I have started with the HGH 3 weeks ago and that’s because since I’m on it, I have already gained 10 pounds! (in 3 weeks!). anyway, my question for you is: will the water retention subside over some time? Or do you think that I need to go back to 2 iu? I mean, if I would know that this side effect is going to disappear by continuing with my HGH intake after a while that’s really good, but I also realize that it might not so I think that sometimes going lower on the dosage really helps and that’s why I think that maybe I need to go back to 2 iu? Do you think it might be a good idea? Or maybe you think that I simply should deal with the water retention? Please help with this question as any of your advice is going to be really appreciated. I’ve got to mention here the fact that I have started to add magnesium either to my diet as I have heard that it could help and so I’ve started adding it and hoping that it would help. Another important thing here to mention is that I am also on test cyp for TRT, however I have had no problems with the water retention since I have been on the test and I have been on the test for a really good time now (7 months or so). Well I guess that’s pretty much it and now I would really appreciate if you guys could help me please. Is there anyone of you who might be having some suggestions for me, please? Or do you think that I’ve just got to deal with it? I do realize that you might be questioning whether are there some chances that I’ve got it from something else, however I highly doubt about it and that’s since my routine has not changed, my diet has not changed, my weights hasn’t changed and as usually I’m doing cardio 3 times a week without any changes. Anything would be greatly appreciated!February 8, 2018 at 10:43 am #2659StoneMadeParticipant
So well, in my opinion, before asking such a question it is very important for you to answer the following questions: what it is your sodium, what it is your potassium and what’s your water intake look like? I just know that answering these questions would greatly help you rule out your problem.February 8, 2018 at 11:02 am #2660
Oh well, first off I need to mention the fact that I really appreciate you tryng to help as this is very important for me. Now the problem is the fact that I do not actually track the sodium nor my potessium intake and that’s why I can’t answer this. Do you think that I should start? However what I do know for sure is that my water intake it is a gallon per day since I obviously do track my water intake, nevertheless, I’ve never had this problem in the past before starting with the HGH, so…February 12, 2018 at 8:38 am #2664MarkuSParticipant
Well, yeah, as you know, it is the GH which is obvious, I guess, the fact that you are gaining weight. In fact, before taking the HGH you should have expected this effect to occur. I’ve got to say here that I personally do gain like about 2 or maybe 3 pounds a day, however this is happening up to a certain point and when you do reach that point this effect is slightly going to subside after that for a while. And so, it is expected that this effect would disappear soon. However you need to know that as soon as you drop the GH or you’re going to drop the dosage then your weight is going to drop as well, that’s something for sure. Hopefully this is going to be helpful for you.February 12, 2018 at 9:30 am #2666StoneMadeParticipant
There’s no doubt in the fact that the previous poster is absolutely correct and I would listen to him. However I still must mention that your sodium and your potassium levels are greatly influencing the water retention and for this reason I asked you what is your intake of these? If you don’t know you should be better check it out.February 14, 2018 at 9:27 am #2670
Hey there, thanks to both of you for answering and for trying to help, I am really appreciating it a lot all your advices and recommendations. Now I’m thinking that I should go back to the 2 iu and to try checking out what is going to happen, hopefully this is going to be helpful. Again, thanks!February 14, 2018 at 10:16 am #2672
hey there guys, I am also having a question and I would really appreciate if you could help me with it, please. I really wanted to know after how much time you are starting to retain the water after you have started out with the GH? With this being said, I would really appreciate if you could answer the following: is it possible at all that in the bulking phase the water retention doesn’t actually increase very much the bodyweight due to the fact that we are already maintaing a reasonable higher level of water than we do in our cutting phase? I would appreciate a lot if you could help me with this. Thanks!February 16, 2018 at 7:15 am #2677MarkuSParticipant
Hey there, I am not very sure if I did have understood your question correctly (I am talking about this):
hey there guys, I am also having a question and I would really appreciate if you could help me with it, please. I really wanted to know after how much time you are starting to retain the water after you have started out with the GH? With this being said, I would really appreciate if you could answer the following: is it possible at all that in the bulking phase the water retention doesn’t actually increase very much the bodyweight due to the fact that we are already maintaing a reasonable higher level of water than we do in our cutting phase? I would appreciate a lot if you could help me with this. Thanks!
However, if I did understood it correctly then I have to say that I am starting to put on the *water weight* within a matter of a few days, the first couple of days after I started with the GH.
In addition to this I have to say, anecdotally, I am still going to gain the water on a bulk after I am going to start the GH. Simply for the sake of the conversation – not as much, however, it is still substantial I would say, at least in my experience. Hopefully this is going to help you a bit.February 21, 2018 at 7:36 am #2686SCANASTParticipant
Oh well, you need to understand the fact that the GH is increasing the whole body sodium retention and is doing it via its effects on the renin angiotensin system.
Whoever is thinking about this then they must make the necessary adjustments to their electrolyte balance and that’s in order to minimize the extracellular water retention. And since we started talking anecdotally then I can say that the use of the non FDA branded GH is also tending to increase the likelihood of the excess of the water retention. Hopefully this is going to be helpful.February 26, 2018 at 9:54 am #2692
Well, I personally am doing with 5 iu every day since the second week I’ve started with GH. And I can say that I did have noticed a slight increase on my water retention, however I still can say that the scale tell me no more than just 1 kg, as I have went up from 104 kg to 105 kg. I just can feel more water at hands and feet level and also a worsening of the abdominal cramps and the spasms either, I have been thinking that this could be from aas or (and) from the salt imbalance either, however I just can’t be sure.February 26, 2018 at 9:57 am #2693
I am not very sure but I also should add here that maybe this water has also appeared from a bad anti estrogen strategy? What do you think? Thanks again!
- You must be logged in to reply to this topic.